CEOS Development Environment

cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china

WGCapD-10

Event Dates: March 1st - 4th, 2021

The 10th Meeting of the Working Group on Capacity Building & Data Democracy

Building a Vision for the Next Decade

The WGCapD invites you to participate in the 10th Annual Meeting of the Working Group on Capacity Building and Data Democracy, which will be held virtually during the week of March 1-4, 2021. March 2nd and 3rd will be open to all and March 1st and 4th will be internal working days for WGCapD principals and associates.

Virtually Hosted by: NASA & VNSC

Meeting Report

Registration: Please register your intent to participate using the registration button shown above.

Dates & Timing: March 1-4, 2021

  • Monday March 1st: Internal Working Day for WGCapD Principals (13:00 – 16:00 UTC)
  • Tuesday March 2nd: Annual Meeting Open to All (13:00 – 17:00 UTC)
  • Wednesday March 3rd: Annual Meeting Open to All (13:00 – 16:30 UTC + regional meeting 04:00 – 05:00 UTC next day)
  • Thursday March 4th: Internal Working Day for WGCapD Principals (13:00 to 16:00 UTC)
Templates:
Read & Watch Aheads:
  • EOTEC DevNet: Deliverable Report (link)
  • Webinar Toolkit: Webinar Creation Guide (link) | Needs Assessment Guide (link) | Learning Objectives Guide (link) | Promotion Guide (link) |Storyboard Template (link) | Promotional Flyer Template (link) | Post Training Questionnaire Example (link) | Draft Thematic Observation Icons (link)
  • WGCapD 2021-2023 Work Plan Deliverables: Deliverable Spreadsheet (link)
  • WGCapD Member Update Videos: (WGCapD-10 YouTube Playlist)
  • Draft WGCapD History Timeline (link)
Agenda & Guidance:
  • Agenda w/Connection Information – 02.26.21 (link)
  • Platform Guidance (link)
Monday March 1, 2021 – Internal Working Day

Session A – 60 minutes

13:00 – 14:00 UTC  | 08:00 – 09:00 EST

Connect via GoToMeeting

Welcome & Tour de Table

What is the value of WGCapD in one word?

Scene-setter and Discussion

  • Leadership perspectives on recent milestones and future outlook
  • Voices of experience: Insights from previous WGCapD chairs
  • Preliminary thinking: group discussion on WGCapD vision for the next decade

[ Opening Presentation ]

Erin Martin, Facilitator

Nancy Searby, NASA (WGCapD Chair) & Pham Thy, VNSC (WGCapD Vice Chair)

Marie-Claire Greening, CEOS CEO

Former WGCapD Chairs

Session B – 45 minutes

14:00 – 14:45 UTC | 09:00 – 09:45 EST

Connect via Wonder

Member Update Video Exchange

Drawing on pre-recorded updates provided by CEOS members and associate members, this session will create informal spaces for participants to engage on cross-cutting topics.

[ YouTube Playlist ]

Participants are asked to watch recordings prior to the meeting.

Break – 15 minutes

14:45 – 15:00 UTC | 09:45 – 10:00 EST

Connect via Wonder

Leg Stretch & Socializing

Session C – 60 minutes

15:00 – 16:00 UTC | 10:00 – 11:00 EST

Connect via GoToMeeting

Implementing the Webinar Toolkit

This session begins with an overview of the CEOS Webinar Toolkit, developed by WGCapD as a resource to enhance webinars highlighting CEOS contributions to users while also increasing awareness, access, and ability to use satellite data and other datasets to serve society. The presentation will be followed by a group discussion to brainstorm implementation, promotion, and ongoing support to maintain the toolkit’s relevance and value.

[ Presentation ]

Lauren Childs-Gleason, NASA & Chris Barnes, USGS

 

Tuesday March 2, 2021 – Open Meeting Day 1….. Theme: The Role of EO Capacity Development in Meeting Global Challenges

Session 1 – 30 minutes

13:00 – 13:30 UTC | 08:00 – 08:30 EST

Connect via GoToMeeting

Welcome 

Keynote Address: Supporting decision-makers: challenges and opportunities in strengthening skills in EO data management, analysis and application around the world

[ Presentation  | Session Video Recording ]

Nancy Searby, NASA (WGCapD Chair) & Pham Thy, VNSC (WGCapD Vice Chair)

Barb Ryan, World Geospatial Industry Council, Executive Director

Session 2 – 60 minutes

13:30 – 14:30 UTC | 08:30 – 09:30 EST

Connect via GoToMeeting

EO Capacity Development in the Decade Ahead

Panel: As WGCapD looks at its next 10 years, this panel will explore emerging EO capacity development needs together with strategies for streamlining cooperation. Through an interview format, leaders in capacity development from outside CEOS will be asked to share their approaches, successes and challenges, as well as perspectives on critical gaps and new opportunities.

[ Session Video Recording ]

Moderator: Erin Martin

Panelists:

  • Steven Ramage, Head of External Relations, Group on Earth Observations (GEO)
  • Christof Aubrecht, Program Coordinator, Global Development Assistance, European Space Agency and ESA Partnership Senior Advisor, World Bank
  • Sylvia Wilson, SilvaCarbon Steering Committee Co-chair/USGS

Break  – 30 minutes

14:30 – 15:00 UTC | 09:30- 10:00 EST

Connect via Wonder

Leg Stretch & Socializing

Session 3 – 90 minutes

15:00 – 16:30 UTC | 10:00 – 11:30 EST

Connect via GoToMeeting

Breakout 1 via GoToMeeting A

Breakout 2 via GoToMeeting B

Breakout 3 via GoToMeeting C

 

Addressing Global Challenges: Opportunities to Build Flood Resilience Capacity

Panel: A panel of CEOS members will present on WGCapD engagement in capacity building around flood resilience. Presentations will emphasize: current capacity development activities related to flooding; gaps in approaches, models and tools; strategies for addressing needs assessment; and opportunities to improve cooperation and coordination.

[ ISRO Presentation | UN-SPIDER Presentation ]

[ Session Video Recording ]

Breakout groups: Participants will brainstorm and identify practical next steps for WGCapD’s engagement on flood-specific capacity development, with discussion of key activities and approaches, needs assessment and new collaboration models such EOTEC.

  • Breakout 1: Flood Forecasting/Early Warning 
  • Breakout 2: Flood Response
  • Breakout 3: Flood Risk Management

Panelists

  • Prakash Chauhan, Director, Indian Institute of Remote Sensing, Indian Space Research Organisation
  • Juan Carlos Villagran de Leon, Head, UN Space-based Information for Disaster Management and Emergency Response (UN-SPIDER)
  • Guy Schumann, CEOS Working Group on Disasters, Flood Pilot Co-investigator

Breakout Group Moderators:

  • Breakout 1: Francesco Sarti, ESA
  • Breakout 2: Sergio Camacho, INAOEP
  • Breakout 3: Chris Barnes, USGS

Session 4  – 30 minutes

16:30 – 17:00 UTC | 11:30 – 12:00 EST

Connect via GoToMeeting

What did we learn?

Participants return from breakout groups to the plenary session to share their takeaways from the day and implications for future WGCapD activities.

 

 

Wednesday March 3, 2021 – Open Meeting Day 2….. Theme: Opportunities for Impact

Session 5 – 60 minutes

13:00 – 14:00 UTC | 08:00 – 09:00 EST

Connect via GoToMeeting

Live collaboration via Padlet

Regional Exchange: Africa

This consultative session opens with a short WGCapD update on key priorities (such as EOTEC) followed by an exchange with participants on a specific case: capacity development in EO-informed flood management, early warning and response. Select participants from the region present briefly on local needs and opportunities as a means to kickstarting discussion of barriers to use, needs assessment approaches and other topics. The aim is to identify and advance practical ideas to shape WGCapD’s evolving work in this area.

To foster collaboration we will use Padlet during the session. Contributions are welcome prior to the meeting!

[ Presentation ]

Moderator: Dan Matsapola, SANSA

Break  – 15 minutes

14:00 – 14:15 UTC | 09:30- 10:00 EST

Leg Stretch 

Session 6 – 60 minutes

14:15 – 15:15 UTC | 09:15 – 10:15 EST

Connect via GoToMeeting

Live collaboration via Padlet

Regional Exchange: Europe

This consultative session opens with a short WGCapD update on key priorities (such as EOTEC) followed by an exchange with participants on a specific case: capacity development in EO-informed flood management, early warning and response. Select participants from the region present briefly on local needs and opportunities as a means to kickstarting discussion of barriers to use, needs assessment approaches and other topics. The aim is to identify and advance practical ideas to shape WGCapD’s evolving work  in this area.

To foster collaboration we will use Padlet during the session. Contributions are welcome prior to the meeting!

[ Presentation ]

Moderator: Francesco Sarti, ESA

Break  – 15 minutes

15:15 – 15:30 UTC | 10:15- 10:30 EST

Leg Stretch

Session 7 – 60 minutes

15:30 – 16:30 UTC | 10:30 – 11:30 EST

Connect via GoToMeeting

Live collaboration via Padlet

 

Regional Exchange: Americas

This consultative session opens with a short WGCapD update on key priorities (such as EOTEC) followed by an exchange with participants on a specific case: capacity development in EO-informed flood management, early warning and response. Select participants from the region present briefly on local needs and opportunities as a means to kickstarting discussion of barriers to use, needs assessment approaches and other topics. The aim is to identify and advance practical ideas to shape WGCapD’s evolving work in this area. 

To foster collaboration we will use Padlet during the session. Contributions are welcome prior to the meeting!

[ Presentation ]

ModeratorAlbert DeGarmo, NOAA

 

Session 8  – 60 minutes

04:00 – 15:00 UTC (3/4) | 23:00 – 24:00 EST

Connect via GoToMeeting

Live collaboration via Padlet

Regional Exchange: Asia-Oceania

This consultative session opens with a short WGCapD update on key priorities (such as EOTEC) followed by an exchange with participants on a specific case: capacity development in EO-informed flood management, early warning and response. Select participants from the region present briefly on local needs and opportunities as a means to kickstarting discussion of barriers to use, needs assessment approaches and other topics. The aim is to identify and advance practical ideas to shape WGCapD’s evolving work in this area.

To foster collaboration we will use Padlet during the session. Contributions are welcome prior to the meeting!

[ Presentation

ModeratorPham Thy, VNSC

 

Thursday March 4, 2021 – Internal Working Day

Session D – 75 minutes

13:00 – 14:15 UTC  | 08:00 – 09:15 EST

Connect via GoToMeeting

Synthesis, Learning, and Reflection

Drawing on the week’s sessions, particularly regional exchanges and breakout groups, this session will provide a forum for recapping, making  recommendations and reflecting on areas of interest for the next decade of WGCapD. Starts off with a presentation from the WGCapD Secretariat recapping key takeaways from the week.

[ Presentation

Erin Martin, Facilitator

Yasha Moz, NASA & Lauren Childs-Gleason, NASA (WGCapD Secretariat)

Break -30 minutes

14:15 – 14:45 UTC  | 09:15 – 09:45 EST

Connect via Wonder

Leg Stretch & Socializing

 

Session E – 60 minutes

14:45 – 15:45 UTC | 09:45 – 10:45 EST

Connect via GoToMeeting

Identifying Work Plan Priorities: 2022-2023

Moving from the next decade to a focus on the next two years, this session will engage participants in a conversation about how to deliver results in key areas, including EOTEC. Participants may break into small groups as needed.

[ Presentation ]

 

Session F – 15 minutes

15:45 – 16:00 UTC | 10:45 – 11:00 EST

Connect via GoToMeeting

Wrap-Up & Closing

Final closing remarks

Nancy Searby, NASA (Chair) & Pham Thy, VNSC (Vice Chair)

 

 

Meeting Files